RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zorkal'tsev, A V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:88
Abstract pages:101
Full texts:50
Candidate of technical sciences

http://www.mathnet.ru/eng/person70608
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1997
1. A. V. Zorkal'tsev, A. A. Nazarov, “On the Adaptive Buffer Memory Allocation at a Gateway”, Avtomat. i Telemekh., 1997, 9,  176–184  mathnet  zmath; Autom. Remote Control, 58:9 (1997), 1535–1541

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020